Translator Disclaimer
December, 1985 Optimal Bandwidth Selection in Nonparametric Regression Function Estimation
Wolfgang Hardle, James Stephen Marron
Ann. Statist. 13(4): 1465-1481 (December, 1985). DOI: 10.1214/aos/1176349748

Abstract

Kernel estimators of an unknown multivariate regression function are investigated. A bandwidth-selection rule is considered, which can be formulated in terms of cross validation. Under mild assumptions on the kernel and the unknown regression function, it is seen that this rule is asymptotically optimal.

Citation

Download Citation

Wolfgang Hardle. James Stephen Marron. "Optimal Bandwidth Selection in Nonparametric Regression Function Estimation." Ann. Statist. 13 (4) 1465 - 1481, December, 1985. https://doi.org/10.1214/aos/1176349748

Information

Published: December, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0594.62043
MathSciNet: MR811503
Digital Object Identifier: 10.1214/aos/1176349748

Subjects:
Primary: 62G05
Secondary: 62G20

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.13 • No. 4 • December, 1985
Back to Top